# SDR 97ZZZX193

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95208
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0851
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411009
- Condition: Sheared
- Location: Rt Mlg Leg
- Part time: 1,612 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLINE PORTION OF PIVOT ASSY SHEARED DURING NORMAL OPERATIONAL USE.  RIGHT MAIN GEAR LEG WOULD NOT LOCK DOWN.  PILOT DID A GREAT JOB OF MINIMIZING DAMAGE TO A/C.  RECOMMEND FLUORESCENT PENETRANT INSPECT DURING ANNUAL INSPECTION OF SPLINE SHAFT WHERE IT MEETS THE REST OF THE PIVOT ASSY.
